Wholesale Health Care Ibuprofen 200MG Brown Tabs

Health Care Ibuprofen 200mg Brown Coated Tablets. Temporarily relief of fever, minor aches, and pains due to headache, muscular aches, toothache, minor pain of arthritis, the common cold, menstrual cramps, and back pain. Compare to active ingredient of Advil. 50 tablets packed 24 to a case.

Health Care Ibuprofen 200MG Brown Tabs

4030
80202HC
792215802028
Ibuprofen & Naproxen
24/50 CT
----------
5.91" x 5.12" x 9.06"
3.001 lbs
59.06" x 118.11" x 59.06
4,800 units
United States
----------
Login to view prices